MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 27"(70CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 27"(70CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y317H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts are being made to obtain the following information. to date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Clarify when the suture separated from the needle (while in the package, while dispensing, during use)? what is the lot number? attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2018 and a suture was used.During surgery, the suture was found to be defective as the thread detached from the needle.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
MONOCRYL SUTURE 27"(70CM) 2-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8162000
Report Number2210968-2018-77743
Device Sequence Number2370518
Product Code GAN
UDI-Device Identifier10705031058767
UDI-Public10705031058767
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY317H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/13/2018
Patient Sequence Number1